# SDR QXEA2017011300011

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 8,000 hours, 8,544 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0797
- Condition: False Activation
- Location: Cargo Bay
- Part time: 17,295 hours, 18,672 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING ILLUMINATED. UNABLE TO DUPLICATE. "SMOKE" WARNING NOT ILLUMINATED. R & R FORWARD SMOKE DETECTOR IN AFT CARGO BAY.  IAW AMM 26-12-01-00-801 AND 26-12-01-400-801. OPS TEST  PASSED. SMOKE WARNING DOES NOT ILLUMINATE. RAN BOTH ENGINES TO DUPLICATE ACTIVE AIRCRAFT VIBRATIONS.  SMOKE WARNING DOES NOT ILLUMINATE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
